# SDR ASOA201706071661

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 32,779 hours, 23,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341692
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FWD SIDE OF BULKHEAD AT RBL 30 HAS INDICATION NOTED AT TOP OF I BEAM INTERSECTION .150" LONG. FAILED NDT INSPECTION. REPAIRED RBL 30 I BEAM IAW SRM 53-11-10-201-005-A01.
